MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-3128-55B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 09/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2.B.: pro code (product code): nhl, pjs.
 
Event or Problem Description
It was reported that the patient experienced dehiscence of the left side lead extension of the deep brain stimulation (dbs) system which was protruding through the skin at the lead extension site.The patient under a procedure in which the area was opened, cleaned out, the lead extension was explanted and a new device implanted.
 
Event or Problem Description
It was reported that the patient experienced dehiscence of the left side lead extension of the deep brain stimulation (dbs) system which was protruding through the skin at the lead extension site.The patient under a procedure in which the area was opened, cleaned out, the lead extension was explanted and a new device implanted.It was additionally reported that the patient is expected to fully recover and the device will not be returned for analysis as it was disposed of by the facility.
 
Additional Manufacturer Narrative
Block d2b pro code (product code): nhl, pjs.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23216449
Report Number2124215-2025-70286
Device Sequence Number8615699
Product Code MHY
UDI-Device Identifier00191506023577
UDI-Public(01)00191506023577(17)260122(10)5002265
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/21/2026
Device Model NumberDB-3128-55B
Device Catalogue NumberDB-3128-55B
Device Lot Number5002265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/04/2025
Supplement Report FDA Received Date12/04/2025
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale